MathSciNet Relay Station
MathSciNet bibliographic data
MR387674 (52 #8513) 33A15
Temme, N. M. Uniform asymptotic expansions of the incomplete gamma functions and the incomplete beta function. Math. Comp. 29 (1975), no. 132, 1109–1114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement